# SDR COMA9860083

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO THE FIELD AND THEN WAS FERRIED TO CVG GEAR DOWN.  CVG MAINT COULD NOT DUPLICATE THE PROBLEM BUT DID FIND A DI11 OFF CODE.  THE LANDING GEAR CONTROL HANDLE WAS REPLACED AS A PRECAUTIONARY MEASURE.
